# SDR UHLA201507070572

- Difficulty date: July 7, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 29,220 hours, 17,003 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WASTE ACCESS DOOR CUTOUT STRUCTURE INTERNAL.  R & R DOUBLER.  MAJOR REPAIR.
